# SDR SWIA202266858

- Difficulty date: August 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H DOOR - AFT LATCH, LWR RECEPTICLE - SUSPECTED CRACK IN SKIN @ LWR RADIUS OF LATCH POCKET     (C-CHECK RO 11/12/2022)    NDT COMFIRMED FWD EQUIPMENT COMPARTMENT - R/H DOOR - AFT LATCH, LWR RECEPTICLE -  SKIN @ LWR RADIUS OF LATCH POCKET IS CRACKED, REMOVED AND REPLACED DOOR LANDING SKIN PN: 600-33052-131 IAW DWG 600-33052 REV -Y, CRJ200 SRM 51-42-06 & CRJ200 SRM 51-42-13, TASK CARD 51-900-1003-SKY COMPLIED WITH.
